On spectra of unitary groups arising from cocycles

J. Mathew Math. Stat. Division, Indian Statistical Institute M. G. Nadkarni Centre of Advanced Study in Mathematics, University Campus at Kole Kalyan

TBD mathscidoc:1701.332545

Arkiv for Matematik, 19, (1), 229-237, 1980.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:10 uploaded by arkivadmin ] [ 744 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{j.1980on,
  title={On spectra of unitary groups arising from cocycles},
  author={J. Mathew, and M. G. Nadkarni},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203510784769354},
  booktitle={Arkiv for Matematik},
  volume={19},
  number={1},
  pages={229-237},
  year={1980},
}
J. Mathew, and M. G. Nadkarni. On spectra of unitary groups arising from cocycles. 1980. Vol. 19. In Arkiv for Matematik. pp.229-237. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203510784769354.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved